Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Started swimming and noticed discolouration of lips. What is the cause and cure?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
my daughter is 13 y/o, she had swimming lessons 2 years back. from that time on, she had this whitish discoloration on the upper lipline. we just used moisturizer (sebamed) from then and vaseline petroleum jelly. i noticed that her upper lip is not as pink as her lower lip. what could be the cause of the discoloration, and how can we correct it? Thank you.
Posted Fri, 23 Nov 2012 in Pigmentation Problems
Answered by Dr. Ram Choudhary 5 hours later
Thanks for writing in to Healthcare Magic!
The color change is highly unlikely to be related to the swimming water sport activity.
It may be some other problem that coincidentally developed during that period and so you are relating the two things.
You should put up a follow up query with good resolution photograph of the lesion both front and tangential view. It would be helpful in the diagnosis and so to fine tune the treatment.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor